I used creatine 8 or so years ago, had great gains, ( it was the exact same product then & dont tell me its gotten better becasue its effervescent or some .) But I also had a frequent & uncomfortable need to urinate that was NOT just from consuming extra liquid, but from my kidneys being put on overload & doing damage to them with this stuff. I drank plenty of water, took a little less than the recommended dose & was having the urination problem for years after the use of creatine… I also was very short tempered with my family & young kids at the time I took it as it altered my mood.
I also have a friend who underwent a kidney transplant, that if he didnt get, he would have died . the reason for his kidney failure was creatine & he would tell you to stay far away from it as it almost costed him his life. This stuff is absolutely no good-
Their effect on muscle fibers and the tendency to cause fatigue brings up the topic of exercise and whether statins make it more difficult to execute a work-out routine. There are anecdotes about patients who think statins harm their athletic performance, but formal establishment of an effect is not so clear . A recently published study showed that rats given statins were not able to run as far as rats without the drug. Analysis of the muscle showed animals on the medicine had less glycogen and there was evidence of mitochondrial damage. Mitochondria are the parts of the cells that burn fuel for energy. If statin use makes exercise more difficult and less fun, it could inadvertently lead patients to become more sedentary, which is the opposite of what is desired. Increasing concerns about muscle-related adverse events are leading to the idea that lower doses of statins should be prescribed than current practice.